MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX FULL, 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX FULL, 11.5MM; DENTAL IMPLANT
Model Number TMT4B11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient weight is not provided / unknown.Additional 510(k) numbers are k113753 and k112160.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It is reported that primary stability was not achieved with implant in tooth site # 7 (universal).Site was grafted with allograft prior to implant placement.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.Upon follow up with customer it was confirmed that the event no longer meets reportability requirements.No further medwatch reports will be submitted for this event." the following sections are being reported: b5: describe event or problem is updated h2: type of follow up was updated.H10: narrative/data was updated.
 
Event or Problem Description
Upon follow up with customer, it was confirmed that there was no stability at placement due to patient had insufficient bone.

Brand Name
IMP TM 4.1MM MTX FULL, 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12387613
Report Number0002023141-2021-02355
Device Sequence Number3602440
Product Code DZE
UDI-Device Identifier00889024018945
UDI-Public(01)00889024018945(17)251005(10)1240266
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2025
Device Model NumberTMT4B11
Device Catalogue NumberTMT4B11
Device Lot Number1240266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR